# SDR UHLA201508060618

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 30,502 hours, 18,954 cycles
- System (JASC): 5200 · Doors
- Part: Support
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED DOOR ROLLERS NOT CONTACTING FEED RAMPS SIMULTANEOUSLY.  PERFORMED ADJUSTMENT OF SUPPORT ARM CHAINS IAW AMM 52-11-00, DOOR FUNCTIONS PROPERLY.
